# SDR I5PA2023060388801

- Difficulty date: June 3, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 78,942 hours, 25,362 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Surge Valve
- Part number: 97980612
- Part serial: 662C
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX) ESI - APU PNEUMATIC FUNCTIONS INOP, REPLACED APU SURGE VALVE PER AMM 49-53-01. OPS CHK NORMAL.
